# SDR ABXA010227

- Difficulty date: April 8, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 78,059 hours, 25,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM TO WEB ATTACHMENT ANGLE IN THE RIGHT MAIN LANDING GEAR WHEEL WELL WAS CORRODED.  MAINTENANCE INSPECTED AND REPAIRED THE AREA IAW DC-8 SRM 51-1-8 AND 51-2-0.
